| Model Number |
37612 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Codes |
Burning Sensation (2146); Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id neu_unknown_ext lot# unknown serial# implanted: explanted: product type extension section d information references the main component of the system.Other relevant device(s) are: product id: neu_unknown_ext, serial/lot #: unknown, ubd: , udi#: medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that more than two years ago, the patient felt a burning sensation on her chest and back, and felt the implant site on her chest falling down, and the extension on her neck also fell down.Any environmental/external/patient factors that may have led or contributed to the issue or troubleshooting measures were unknown.No surgical intervention occurred of is planned.The patient was recommended to contact a doctor.The issue resolved at the time of this report.
Additional Manufacturer Narrative
Continuation of d10: product id 37085-60 serial# (b)(6) implanted: (b)(6) 2015 product type extension medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received stating it was unknown if the issue was resolved.